# SDR UALA2011082204443

- Difficulty date: August 20, 2011
- Submitted: September 16, 2011
- Operation: Air carrier
- Aircraft: N536UA
- Make and model: Boeing 757222
- Aircraft serial: 25156
- Aircraft time: 66,741 hours, 24,573 cycles
- Engine: Pwa PW2037
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Fuel Line
- Condition: Misinstalled
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 2 ENGINE MAIN FUEL LINE QUICK DISCONNECT IMPROPERLY CONNECTED.  REMOVED & REPLACED THE NR 2 MAIN FUEL LINE AND QUICK DISCONNECT IAW MM.  NO LEAKS NOTED PER B757 AMM.
